# SDR AALA201703219024

- Difficulty date: February 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bearing
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON VERTICAL STABILIZER HINGE ARM BEARING. REPLACED HINGE ARM FITTING ASSEMBLY IAW SRM 51-72-11, AND AMM 55-36-41.
